# SDR QXEA2017110100657

- Difficulty date: November 1, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 1,412 hours, 735 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 8252070109
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL AREA ON PHOTOLUMINESCENT ESCAPE STRIP AT CABIN SEAT ROW 2A IS DAMAGED. (DOES NOT ILLUMINATE) (PHOTOLUMINESCENT ESCAPE ROUTE MARKING SYSTEM). REMOVED FROM SERVICE. REPLACED. RETURNED TO SERVICE.
